Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

My Mother suffering with breast cancer.After given her various therapy she got skin decease

Hi Sir, My Mother struggling brest cancer last one year 2 months. We are admitted in INDO AMERICAN CANCER Hospital. Doctors given treatment Surgery , chemo therapy , Radio therapy. But last 1 month on words again some skin decease happen same place Doctors said again cancer attacked need to give chemo therapy. Last month given chemo therapy unfortunately skin decease spreading the body. can you give information about that.
Asked On : Wed, 5 Jan 2011
Answers:  1 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Welcome to HealthcareMagic Forum.Most likely the skin disease your mother has is a side effect of radio and chemotherapy itself. It can be elaborated only when one sees the kind of lesions your mother has on skin.
Dr. Rakhi Tayal
Answered: Fri, 14 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor